# SDR AALA20170407005

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N962TW
- Make and model: Doug MD 83
- Aircraft serial: 53612
- Aircraft time: 49,675 hours, 24,516 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 5936832509
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  LEFT WING GROUND SPOILER CASTING CRACKED INNER WING UPPER TRAILING EDGE AT WING STATION 95.  REMOVED AND REPLACED SPOILER FITTING IAW SRM 51-30-02, SRM 51-30-05 AND AMM 27--62-01.
